Turkish Journal of Mathematics
The main objective of this paper is to prove Hilbert-type and Hardy-Hilbert-type inequalities with a general homogeneous kernel, thus generalizing a result obtained in [Namita Das and Srinibas Sahoo, A generalization of multiple Hardy-Hilbert's integral inequality, Journal of Mathematical Inequalities, 3(1), (2009), 139--154].
"Note on Hilbert-type inequalities,"
Turkish Journal of Mathematics: Vol. 36:
2, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss2/6